# SDR IPXA2019050341696

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 20,617 hours, 12,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Exit Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERG EXIT LIGHT DID NOT ILLUMINATE W/GEAR EXTENSION. FLICKERED ON TAXI. R/R RELAY 69 WL IAW ESPM 20-46-50. OPS CK GOOD IAW MM 33-51-00. THIS CLEARS M669081.
